RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grigoryan, Gevorg Avagovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:2454
Abstract pages:2893
Full texts:767
References:337
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18056
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/639664

Publications in Math-Net.Ru
2018
1. G. A. Grigoryan, “Stability Criterion for Systems of Two First-Order Linear Ordinary Differential Equations”, Mat. Zametki, 103:6 (2018),  831–840  mathnet  elib; Math. Notes, 103:6 (2018), 892–900  isi  scopus
2015
2. G. A. Grigoryan, “Criteria of global solvability for Riccati scalar equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 3,  35–48  mathnet; Russian Math. (Iz. VUZ), 59:3 (2015), 31–42  scopus
2014
3. G. A. Grigoryan, “On a Criterion for the Invertibility of Integral Operators of the Second Kind in the Space of Summable Functions on the Semiaxis”, Mat. Zametki, 96:6 (2014),  849–855  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 914–920  isi  scopus
4. G. A. Grigoryan, “A Method for Finding the Fixed Vector of a Stochastic Operator”, Mat. Zametki, 95:5 (2014),  708–717  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 634–641  isi  scopus
2013
5. G. A. Grigoryan, “Boundedness and stability criteria for linear ordinary differential equations of the second order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 12,  11–18  mathnet; Russian Math. (Iz. VUZ), 57:12 (2013), 8–15  scopus
6. G. A. Grigoryan, “Some properties of solutions of second-order linear ordinary differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  69–80  mathnet  mathscinet  elib
2012
7. G. A. Grigoryan, “Two comparison criteria for scalar Riccati equations and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 11,  20–35  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:11 (2012), 17–30  scopus
2007
8. G. A. Grigoryan, “Special factorization of a non-invertible integral Fredholm operator of the second kind with Hilbert–Schmidt kernel”, Mat. Sb., 198:5 (2007),  33–44  mathnet  mathscinet  zmath  elib; Sb. Math., 198:5 (2007), 627–637  isi  scopus
2002
9. G. A. Grigoryan, “Special Factorization of a Noninvertible Fredholm Operator of the Second Kind”, Differ. Uravn., 38:12 (2002),  1690–1697  mathnet  mathscinet; Differ. Equ., 38:12 (2002), 1792–1800

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020